# SDR DLL14010026

- Difficulty date: January 6, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Aircraft time: 72,822 hours, 18,767 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Condition: Discharged
- Location: R1 Door
- Component: Powersupply, 672320101
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR DOOR LIGHT DID NOT ILLUMINATE.  REPLACED R1 POWER SUPPLY.
